RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2013, Volume 9, Number 3, Pages 507–520 (Mi nd403)  

This article is cited in 9 scientific papers (total in 9 papers)

Dynamics and control of a spherical robot with an axisymmetric pendulum actuator

Tatyana B. Ivanova, Elena N. Pivovarova

Udmurt State University, Universitetskaya 1, Izhevsk, 426034 Russia

Abstract: This paper investigates the possibility of the motion control of a ball with a pendulum mechanism with non-holonomic constraints using gaits — the simplest motions such as acceleration and deceleration during the motion in a straight line, rotation through a given angle and their combination. Also, the controlled motion of the system along a straight line with a constant acceleration is considered. For this problem the algorithm for calculating the control torques is given and it is shown that the resulting reduced system has the first integral of motion.

Keywords: non-holonomic constraint, control, spherical shell, integral of motion.

DOI: https://doi.org/10.20537/nd1303008

Full text: PDF file (580 kB)
References: PDF file   HTML file

UDC: 531.31
MSC: 37J60, 70E18
Received: 05.08.2013
Revised: 21.10.2013

Citation: Tatyana B. Ivanova, Elena N. Pivovarova, “Dynamics and control of a spherical robot with an axisymmetric pendulum actuator”, Nelin. Dinam., 9:3 (2013), 507–520

Citation in format AMSBIB
\Bibitem{IvaPiv13}
\by Tatyana~B.~Ivanova, Elena~N.~Pivovarova
\paper Dynamics and control of a spherical robot with an axisymmetric pendulum actuator
\jour Nelin. Dinam.
\yr 2013
\vol 9
\issue 3
\pages 507--520
\mathnet{http://mi.mathnet.ru/nd403}
\crossref{https://doi.org/10.20537/nd1303008}


Linking options:
  • http://mi.mathnet.ru/eng/nd403
  • http://mi.mathnet.ru/eng/nd/v9/i3/p507

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Karavaev, A. A. Kilin, “Dinamika sferorobota s vnutrennei omnikolesnoi platformoi”, Nelineinaya dinam., 11:1 (2015), 187–204  mathnet  elib
    2. A. P. Ivanov, “Ob upravlenii robotom-sharom pri pomoschi dvukh omnikoles”, Nelineinaya dinam., 11:2 (2015), 319–327  mathnet
    3. A. A. Kilin, E. V. Vetchanin, “Upravlenie dvizheniem tverdogo tela v zhidkosti s pomoschyu dvukh podvizhnykh mass”, Nelineinaya dinam., 11:4 (2015), 633–645  mathnet
    4. A. A. Kilin, Yu. L. Karavaev, “Eksperimentalnye issledovaniya dinamiki sfericheskogo robota kombinirovannogo tipa”, Nelineinaya dinam., 11:4 (2015), 721–734  mathnet
    5. Alexander P. Ivanov, “On the Control of a Robot Ball Using Two Omniwheels”, Regul. Chaotic Dyn., 20:4 (2015), 441–448  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    6. E. N. Pivovarova, “Issledovanie ustoichivosti statsionarnykh dvizhenii sferorobota kombinirovannogo tipa”, Nelineinaya dinam., 13:4 (2017), 611–623  mathnet  crossref  elib
    7. A. A. Kilin, T. B. Ivanova, E. N. Pivovarova, “Control of the rolling motion of a spherical robot on an inclined plane”, Dokl. Phys., 63:10 (2018), 435–440  mathnet  crossref  crossref  isi  elib  scopus
    8. A. A. Kilin, T. B. Ivanova, E. N. Pivovarova, “Controlled motion of a spherical robot of pendulum type on an inclined plane”, Dokl. Phys., 63:7 (2018), 302–306  mathnet  crossref  crossref  isi  elib  scopus
    9. T. B. Ivanova, A. A. Kilin, E. N. Pivovarova, “Controlled motion of a spherical robot with feedback. I”, J. Dyn. Control Syst., 24:3 (2018), 497–510  crossref  mathscinet  zmath  isi  scopus
  • Нелинейная динамика
    Number of views:
    This page:169
    Full text:54
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019